# SDR 07FDEA02179

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Vane
- Part number: A57970167
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING LT, FLAP INBD, PREVIOUS REPAIR FOUND LOCATED ON FLAP VANE UPPER SKIN IN BETWEEN RIB 17-18.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR CONFORMS TO FEDEX ENGINEERING AUTHORIZATION 6-5720-112413.  THIS SDR SUBMITTED IN ERROR- ADMINISTRATOR.
